# SDR AALA20060888

- Difficulty date: October 18, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS AT SEAT ROWS 19 TO 22 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT SEAT ROWS 19 TO 22.  SYSTEM GROUND CHECKED NORMAL OPERATION.
